# SDR FDEA201106212368

- Difficulty date: June 21, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: A5381221820100
- Condition: Cracked
- Location: Zone 100
- Part time: 39,110 hours, 23,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DIAPHRAGM BETWEEN FR 46-47 ATTACHMENT ANGLE CRACKED STR 43.  REPLACED DIAPHRAM IAW DWG A53812215
